No image
Inquiry Submitted Successfully

Terbutaline Sulphate Bromhexine & Guaiphenesin Syrup

  • Product Name : Terbutaline Sulphate Bromhexine & Guaiphenesin Syrup
  • Trade Name: Ascoril, Alpha-Zedex
  • Packing : 60 ml Bottle
  • Pack Insert/Leaflet : Yes
  • Therapeutic use : Antiasthmatic,Antitussive,Bronchodilator
  • Production Capacity : 1 million syrup/month

Description

What is Terbutaline Sulphate Bromhexine & Guaiphenesin Syrup?

Terbutaline Sulphate Bromhexine & Guaiphenesin Syrup Syrup is a medicine that is used for the treatment of Bronchitis, Breathing Problems, Sinusitis, Cough, Chest Congestion, Asthma and other conditions.

Terbutaline Sulphate Bromhexine & Guaiphenesin Syrup Syrup contains Bromhexine, Guaifenesin, and Terbutaline as active ingredients.

Terbutaline Sulphate Bromhexine & Guaiphenesin Syrup Syrup works by facilitating the easy removal of mucus from respiratory tract by making it thin; reducing the phlegm in the air passages; relaxing and opening the airways;

Detailed information related to Terbutaline Sulphate Bromhexine & Guaiphenesin Syrup Syrup's uses, composition, dosage, side effects and reviews is listed below.

Terbutaline Sulphate Bromhexine & Guaiphenesin Syrup Syrup Uses

Terbutaline Sulphate Bromhexine & Guaiphenesin Syrup Syrup is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:

·         Bronchitis

·         Breathing Problems

·         Sinusitis

·         Cough

·         Chest Congestion

·         Asthma

·         Reversible Airway Obstructive Diseases

·         Coughing

·         Chest Tightness

·         Chronic Bronchitis

·         Chronic Obstructive Pulmonary Disease

References: 1, 2

Report: 

 

 

Learn more: Uses

Terbutaline Sulphate Bromhexine & Guaiphenesin Syrup Syrup Working, Mechanism of Action and Pharmacology

Terbutaline Sulphate Bromhexine & Guaiphenesin Syrup Syrup improves the patient's condition by performing the following functions:

·         Facilitating the easy removal of mucus from respiratory tract by making it thin.

·         Reducing the phlegm in the air passages.

·         Relaxing and opening the airways.

References: 1, 2

Terbutaline Sulphate Bromhexine & Guaiphenesin Syrup Syrup - Composition and Active Ingredients

Terbutaline Sulphate Bromhexine & Guaiphenesin Syrup Syrup is composed of the following active ingredients (salts)

·         Bromhexine (8MG/10ML)

·         Guaifenesin (100 MG)

·         Terbutaline (2.5 MG)

Please note that this medicine may be available in various strengths for each active ingredient listed above.

Terbutaline Sulphate Bromhexine & Guaiphenesin Syrup Syrup - Side-effects

The following is a list of possible side-effects that may occur from all constituting ingredients of Terbutaline Sulphate Bromhexine & Guaiphenesin Syrup Syrup. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious. Consult your doctor if you observe any of the following side-effects, especially if they do not go away.

·         Swelling Of Tissue Under The Skin

·         Anaphylactic Reactions Which May Manifest As Sudden

·         Fainting

·         Coughing

·         Nausea

·         Itchiness

If you notice other side-effects not listed above, contact your doctor for medical advice. You may also report side-effects to your local food and drug administration authority.

References: 3

Report: 

 

 

Learn more: Side-effects

Terbutaline Sulphate Bromhexine & Guaiphenesin Syrup Syrup - Precautions & How to Use

Before using this drug, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.

·         Consult your doctor if suffering from lung infection, breathing difficulty while resting, blood in the mucus, fever and chest pain, chronic obstructive pulmonary disease, severe uncontrolled asthma, stomach ulcers, liver or kidney problems

·         Consult your doctor immediately if you develop breathing difficulty, swelling on your face, neck throat or tongue

·         Do not drive or operate machinery

·         If you are suffering from liver or kidney problems, or if you are taking alcohol

·         If you have asthma, inflammation of air passages, lung disorder in which the flow of air to the lungs is blocked

·         In case of serious allergic reactions or developing skin lesions, stop taking this medicine and consult your doctor

 

Additional Information

The most common markets for this product include the following countries. Please inquire with us if your country or region is not listed:

Asia: Afghanistan, Israel, Jordan, Pakistan, Russia, Saudi Arabia, Singapore, Syria, Philippines, Turkey, Turkmenistan, Uzbekistan, Yemen, Vietnam, Indonesia, Malaysia, Iran, Tajikistan, etc.

Africa: South Africa, Uganda, Nigeria, Ghana, Kenya, Mauritius, Botswana, Egypt, Ethiopia, Libya, Sudan, Congo, Gambia, Ivory Coast , etc.

North & South America: USA, Canada, Panama, Trinidad and Tobago, Costa Rica, Puerto Rico, Dominican Republic, Argentina, Guatemala, Guyana, Peru, Bolivia, Venezuela , Brazil, Bahamas, Ecuador, etc .

Europe: Austria , Azerbaijan, Belarus, Belgium, Cyprus, Czech Republic, Denmark, France, Georgia, Germany, Hungary, Ireland, Iceland, Netherlands, Norway, Poland, Spain, Sweden, Switzerland, Ukraine, United Kingdom (UK) , Latvia, etc.

OCEANIA: Australia, New Zealand, Fiji, etc.

×